# SDR 1E1R2022102600419

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N278NV
- Make and model: Airbus A320-214
- Aircraft serial: 04253
- Aircraft time: 41,229 hours, 17,133 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Hinge Arm
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HINGE ARM BR1 AND ATTACH FORK FITTING OF THE VERTICAL STABILIZER WAS FOUND WITH A CRACK AT HOLES #5 AND #7 DURING INSPECTIONS. MAINTENANCE ATTEMPTED TO REMOVE THE CRACK DAMAGE BY OVERSIZING. THE CRACK STILL REMAINS AT EACH HOLE WITH A DIAMETER OF 0.279".
